# SDR SWAA2014021925328

- Difficulty date: January 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 27,580 hours, 17,849 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 59406711
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR GEARED TAB DELAMINATED AT OTBD HINGE.  REPAIRED TAB IAW SRM.
